# SDR DALA2017033102595

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES ON OUTER CYLINDER AND BOWL ARE CORRODED ON THE NLG. REMOVAL AND REPLACED THE LANDING GEAR ASSY IAW AMDS 3242-4522, AND 3221-4152.
